# SDR IPXA2019112759349

- Difficulty date: November 24, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 33,327 hours, 22,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY LIGHTS "UNARMED" LIGHT SWITCH PARTIALLY ILLUMINATEDR&R EMERGENCY LIGHTS BATTERY PACK WITH REF. TO AMM 33-51-07 CKS SATISFACTORY. IPC 33-51-11-01
